# SDR DL72W001764

- Difficulty date: September 11, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N297WA
- Make and model: Boeing 727247
- Aircraft serial: 22534
- Aircraft time: 58,072 hours, 39,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720001
- Condition: Inoperative
- Location: Seat 4
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY PROXIMITY LIGHTS ON SEAT 04B FOUND INOP ON L/O INSP.  REPAIRED BROKEN WIRE AT SEAT OPERATION NORMAL.
